Alert archive / Florida / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 57, NWS Tallahassee, FL

February 26, 2008Lafayette County, Madison County, Taylor County, Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Feb 26, 2008, 12:58 PM EST for Lafayette County, Madison County, Taylor County, Florida. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Feb 26, 2008, 12:58 PM EST (17:58 UTC)
Expired
Feb 26, 2008, 1:29 PM EST
In force
31 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Lafayette County, FL, Madison County, FL, Taylor County, FL

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 26, 8:39 AM ESTSevere Thunderstorm WatchSPC6 hr
Feb 26, 11:00 AM ESTTornado WatchSPC9 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 6.0 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2008-02-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 534 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2008-02-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 227 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
534 J/kg
Mixed-layer CIN
-61 J/kg
Mixed-layer LCL
499 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
227 m²/s²
0-3 km storm-relative helicity
253 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS52 KTAE 261759
SVRTAE
FLC067-079-123-261845-
/O.NEW.KTAE.SV.W.0057.080226T1758Z-080226T1845Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1258 PM EST TUE FEB 26 2008

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN LAFAYETTE COUNTY IN FLORIDA...
  SOUTHEASTERN MADISON COUNTY IN FLORIDA...
  NORTHEASTERN TAYLOR COUNTY IN FLORIDA...

* UNTIL 145 PM EST

* AT 1254 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 13
  MILES WEST OF DAY...OR 9 MILES NORTHEAST OF PERRY...AND MOVING EAST
  AT 50 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  DAY BY 105 PM EST...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST TUESDAY EVENING
FOR CENTRAL FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3014 8356 3030 8361 3045 8321 3041 8317
      3035 8317 3035 8319 3032 8319 3026 8323
      3017 8324
TIME...MOT...LOC 1758Z 258DEG 47KT 3024 8344

$$

85-GIBBS
1 follow-up statement
000 
WWUS52 KTAE 261829
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
129 PM EST TUE FEB 26 2008

FLC067-079-123-261839-
/O.CAN.KTAE.SV.W.0057.000000T0000Z-080226T1845Z/
LAFAYETTE FL-MADISON FL-TAYLOR FL-
129 PM EST TUE FEB 26 2008

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR...
SOUTHEASTERN MADISON AND NORTHWESTERN LAFAYETTE COUNTIES IS
CANCELLED...

RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST TUESDAY EVENING 
FOR NORTHERN FLORIDA AND SOUTHWESTERN GEORGIA.

LAT...LON 3014 8356 3030 8361 3045 8321 3041 8317
      3035 8317 3035 8319 3032 8319 3026 8323
      3017 8324
TIME...MOT...LOC 1829Z 258DEG 47KT 3032 8298

$$

85-GIBBS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 26, 8:50 AM EST, 4 hours 8 minutes earlier.

Area forecast discussion, Feb 26, 8:50 AM EST, 4 hours 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
850 AM EST TUE FEB 26 2008

...SEVERE WEATHER EXPECTED TODAY WITH WINDY CONDITIONS THROUGH
WEDNESDAY...
...FREEZING TEMPERATURES EXPECTED WEDNESDAY NIGHT...

.UPDATE...LATEST WATER VAPOR/RUC H5 COMPOSITE SHOWS A VIGOROUS SHORT
WAVE TROUGH MOVING INTO THE WRN OH/TN VALLEYS. A 40-50 KT WSW LOW
LEVEL JET COMBINED WITH FAVORABLE UPPER DIFFLUENCE AHEAD OF THE
TROUGH IS SETTING THE STAGE FOR SEVERE WEATHER ACROSS MUCH OF THE
REGION TODAY. A COLD FRONT EXTENDS FROM NRN AL TO ERN LA WITH A
PREFRONTAL TROUGH JUST AHEAD OF THE COLD FRONT FROM NWRN GA TO THE
WRN FL PANHANDLE. A SQUALL LINE IS ORIENTED ALONG THIS SURFACE
TROUGH AND IS MOVING INTO A REGION OF MOIST UNSTABLE AIR MASS (MID
60F DEW POINTS SURGING NWD INTO SERN AL/ERN FL PANHANDLE). THIS
SQUALL LINE IS MOVING FAIRLY RAPIDLY EWD (50-60 KTS)...AND WILL
AFFECT OUR WRN ZONES BETWEEN 14Z AND 16Z...AND AREAS TO THE EAST
INTO THE AFTERNOON. HAVE COORDINATED WITH THE SPC...AND A SVR TSTM
WATCH WILL BE IN EFFECT FOR OUR ENTIRE CWFA UNTIL 20Z.

&&

.MARINE...EXERCISE CAUTION CONDITIONS CONTINUE AT BUOY 42039 AND
WINDS WILL PICK UP TO ADVISORY CRITERION LATER THIS MORNING. SEAS
WILL FOLLOW SHORTLY THEREAFTER. WE COULD EASILY SEE SUSTAINED WINDS
AROUND 25 KNOTS...ESPECIALLY BEHIND THE FRONT LATER TODAY AND
TONIGHT. WINDS WILL NOT DROP BELOW ADVISORY CRITERIA UNTIL WEDNESDAY
EVENING.

&&

.AVIATION...IFR CIGS AND MVFR/IFR VIS ARE STILL AFFECTING MOST OF
THE TAF SITES THIS MORNING...BUT CONDITIONS ARE IMPROVING QUICKLY AT
DHN OUT AHEAD OF THE SQUALL LINE. THESE IMPROVEMENTS WILL BE
SHORT-LIVED...AS THE STRONG TO POTENTIALLY SEVERE THUNDERSTORMS
APPROACH THE AREA WITH FREQUENT LIGHTNING...WIND GUSTS OF 40 MPH OR
GREATER...TORRENTIAL DOWNPOURS...AND POSSIBLY SOME HAIL. THESE
STORMS WILL CONTINUE TO MARCH QUICKLY EASTWARD THROUGH THE MORNING
HOURS...AND EVENTUALLY IMPACT ALL OF THE TAF SITES FROM NW TO SE.

&&

.HYDROLOGY...MARIANNA CRESTED A FEW FEET ABOVE FLOOD STAGE...WITH
THE FLOOD WAVE TRAVELING DOWNSTREAM AND FLOODING ALTHA TODAY AND
LASTING INTO FRIDAY. BLOXHAM SHOULD BE CRESTING TODAY A FEW FEET
ABOVE FLOOD STAGE. HAVANA HAS CRESTED...BUT WILL CONTINUE TO
EXPERIENCE MODERATE FLOODING THROUGH THE END OF THE WEEK. AREAL
FLOODING CONTINUES IN SRN LEON COUNTY DUE TO MUNSON SLOUGH DRAINAGE.
TODAYS CONVECTION SHOULD PROGRESS EWD AT A DECENT CLIP...SO BASIN
AVERAGE QPF SHOULD REMAIN UNDER AN INCH. FOR MORE DETAILS ON THE
RIVERINE FLOODING...SEE THE NWS TALLAHASSEE WEB PAGE FOR THE LATEST
FLOOD WARNINGS AND RIVER FORECASTS PROVIDED THROUGH OUR LOCAL AHPS
SITE.

&&

.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE  71  40  53  24  58 /  80  20  00  00  00
PANAMA CITY  70  41  53  35  60 /  90  10  00  00  00
DOTHAN       66  34  51  29  59 /  90  10  00  00  00
ALBANY       68  35  51  28  57 /  90  10  00  00  00
VALDOSTA     72  39  52  28  57 /  80  20  00  00  00
CROSS CITY   77  42  54  27  59 /  80  60  00  00  00

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     COFFEE...DALE...GENEVA...HENRY...HOUSTON.

GA...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.

     FIRE WEATHER WATCH WEDNESDAY AFTERNOON FOR THE FOLLOWING ZONES:
     BAKER...BEN HILL...BERRIEN...BROOKS...CALHOUN...CLAY...
     COLQUITT...COOK...DECATUR...DOUGHERTY...EARLY...GRADY...
     IRWIN...LANIER...LEE...LOWNDES...MILLER...MITCHELL...
     QUITMAN...RANDOLPH...SEMINOLE...TERRELL...THOMAS...TIFT...
     TURNER...WORTH.

FL...LAKE WIND ADVY ALL ZONES 15-23Z TODAY.

     RED FLAG WARNING FROM WEDNESDAY MORNING THROUGH WEDNESDAY
     EVENING FOR THE FOLLOWING ZONES: BAY...CALHOUN...DIXIE...
     FRANKLIN...GADSDEN...GULF...HOLMES...INLAND WALTON...
     JACKSON...JEFFERSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     TAYLOR...WAKULLA...WASHINGTON.

GM...SMALL CRAFT ADVISORY FROM 8 AM TODAY TO 7 PM EST WED ALL LEGS.

&&

JAMSKI/GOULD
Hazardous weather outlook, Feb 26, 5:48 AM EST, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 AM EST TUE FEB 26 2008

ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161-
GMZ730-750-755-765-770-775-271100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON-
HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON-
JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
548 AM EST TUE FEB 26 2008 /448 AM CST TUE FEB 26 2008/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

...THE AREA IS UNDER A SLIGHT RISK FOR SEVERE THUNDERSTORMS
TODAY...

.DAY ONE...TODAY AND TONIGHT...
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED TO MOVE
ACROSS THE ENTIRE FORECAST AREA...WITH DAMAGING STRAIGHT LINE
WINDS AND HAIL THE MAIN THREAT. HOWEVER...STORMS EARLY IN THE DAY
WILL BE IN AN ENVIRONMENT OF SUFFICIENT LOW LEVEL SHEAR TO PRODUCE
A THREAT FOR ISOLATED TORNADOES...ESPECIALLY IN ANY DISCRETE CELLS
THAT DEVELOP AHEAD OF THE MAIN CONVECTIVE LINE. DEEP LAYER SHEAR
PROFILES WILL BECOME MORE UNIDIRECTIONAL WITH TIME...BUT SPLITTING
SUPERCELLS WILL REMAIN POSSIBLE WITH THE RIGHT MOVERS POSING THE
TORNADO THREAT AND THE LEFT MOVERS A HAIL THREAT. THE STORMS WILL
AFFECT SOUTHEAST ALABAMA AND CENTRAL PORTIONS OF THE FLORIDA
PANHANDLE THIS MORNING...SOUTHWEST GEORGIA AND WESTERN PORTIONS OF
THE FLORIDA BIG BEND AROUND MIDDAY...AND SOUTH CENTRAL GEORGIA AND
THE EASTERN BIG BEND IN THE AFTERNOON AND EVENING HOURS. THE
ENTIRE FRONTAL SYSTEM IS EXPECTED TO REMAIN PROGRESSIVE...THUS
LIMITING THE IMPACT TO ALREADY SWOLLEN AREA RIVERS. MANY RIVERS
REMAIN IN FLOOD ACROSS SOUTH GEORGIA AND NORTHWEST FLORIDA.
CONSULT LOCAL FLOOD WARNINGS AND FLOOD STATEMENTS FOR RIVER
CREST FORECASTS AND POTENTIAL FLOODING IMPACTS.

WINDS OVER THE AREA WILL BE SUSTAINED AT 15 TO 20 MPH WITH GUSTS
TO 30 MPH TODAY. THIS WILL POSE A HAZARD TO BOATERS ON AREA LAKES
AND A LAKE WIND ADVISORY IS IN EFFECT FROM MID MORNING UNTIL JUST
BEFORE SUNSET.

THERE IS A HIGH RISK FOR RIP CURRENTS TODAY ALONG THE FLORIDA
PANHANDLE AND BIG BEND BEACHES. WINDS OVER THE GULF OF MEXICO ARE
EXPECTED TO REACH SMALL CRAFT ADVISORY LEVELS THIS MORNING IN THE
PREFRONTAL ONSHORE FLOW...AND GET EVEN HIGHER AS FRONTAL PASSAGE
SHIFTS WINDS TO THE NORTHWEST LATE TODAY AND TONIGHT.

FINALLY...MUCH COLDER AIR WILL MOVE INTO THE REGION TONIGHT ON
GUSTY NORTHWEST WINDS. WIND CHILL READINGS WILL DROP INTO THE
LOWER TO MID 20S WEDNESDAY MORNING OVER SOUTHEAST ALABAMA AND
PARTS OF SOUTHWEST GEORGIA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
A WIDESPREAD FREEZE IS EXPECTED WEDNESDAY NIGHT...WITH FREEZE
DURATIONS OF 6 TO 8 HOURS OVER RURAL INLAND AREAS. IN FACT...A
HARD FREEZE WILL BE POSSIBLE IN THE NORMALLY COLDER AREAS OF THE
FLORIDA BIG BEND AND SOUTH GEORGIA. COASTAL AND URBAN AREAS WILL
NOT GET QUITE AS COLD. A LIGHT FREEZE IS ALSO EXPECTED THURSDAY
NIGHT.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR TODAY.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

18-WOOL

In the hours before

Local storm report, Feb 26, 12:04 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1204 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     TSTM WND DMG     FITZGERALD              31.71N 83.25W
02/26/2008                   BEN HILL           GA   LAW ENFORCEMENT

            TREES WERE DOWN ON NORTH MAIN STREET IN FITZGERALD.

&&

JAMSKI
Local storm report, Feb 26, 12:33 PM EST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1233 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1215 PM     TSTM WND DMG     THOMASVILLE             30.84N 83.98W
02/26/2008                   THOMAS             GA   EMERGENCY MNGR

            SEVERAL TREES DOWN COUNTYWIDE. SOME TOPS WERE TRISTED OFF
            THE TREES. AN OLD BARN WAS DESTROYED. THE GREATEST SWATH
            OF DAMAGE WAS FROM THE HWY 84 BYPASS TO COUNTY LINE ROAD
            202.

&&

GOULD
Local storm report, Feb 26, 12:36 PM EST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1236 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     CLYATTVILLE             30.69N 83.32W
02/26/2008                   LOWNDES            GA   FIRE DEPT/RESCUE

            TREES KNOCKED DOWN. POSSIBLE TORNADO.

&&

GOULD
Special weather statement, Feb 26, 12:37 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1237 PM EST TUE FEB 26 2008

GAZ146-157>159-261830-
BROOKS-COLQUITT-GRADY-THOMAS-
1237 PM EST TUE FEB 26 2008

...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BROOKS...COLQUITT...
GRADY AND THOMAS COUNTIES...

* UNTIL 130 PM EST

AT 1230 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WHIGHAM...OR 6 MILES SOUTHWEST OF CAIRO...
MOVING EAST AT 45 MPH.

SMALL HAIL...AND WINDS 40 TO 50 MPH ARE POSSIBLE WITH THIS STORM.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM EST TUESDAY EVENING
FOR NORTHERN FLORIDA AND SOUTHWESTERN GEORGIA.

85-GIBBS
Local storm report, Feb 26, 12:45 PM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1245 PM EST TUE FEB 26 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     TSTM WND DMG     MADISON                 30.47N 83.42W
02/26/2008                   MADISON            FL   BROADCAST MEDIA

            TREES DOWN AND DEBRIS REPORTED ALONG INTERSTATE 10
            BETWEEN EXITS 252 AND 253 IN MADISON COUNTY. TREE DOWN
            ALONG HIGHWAY 90 AND MLK BLVD.

&&

GOULD
Special weather statement, Feb 26, 12:52 PM EST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1252 PM EST TUE FEB 26 2008

GAZ131-147-148-261815-
BERRIEN-COOK-IRWIN-
1252 PM EST TUE FEB 26 2008

...SIGNIFICANT WEATHER ALERT IN EFFECT FOR BERRIEN...COOK AND IRWIN
COUNTIES...

* UNTIL 115 PM EST

AT 1247 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM AMBROSE TO 6 MILES
EAST OF LENOX...OR ALONG A LINE EXTENDING FROM AMBROSE TO 8 MILES
NORTHWEST OF NASHVILLE...MOVING SOUTHEAST AT 55 MPH.

WINDS 40 TO 50 MPH ARE EXPECTED WITH THESE STORMS.

RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE
IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.

25-CAMP

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 26, 4:20 AM ESTLake Wind AdvisoryTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more14 hr
Feb 26, 5:23 AM ESTRed Flag WarningTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more38 hr
Feb 26, 10:16 AM ESTRiver Flood WarningTAEMadison5 days
Feb 26, 10:33 AM ESTSevere Thunderstorm WarningTAEGadsden, Leon, Liberty, Wakulla42 min
Feb 26, 11:12 AM ESTSevere Thunderstorm WarningTAEJefferson, Leon63 min
Feb 26, 11:20 AM ESTSpecial Marine WarningTAE55 min
Feb 26, 12:06 PM ESTSevere Thunderstorm WarningTAEMadison, Taylor54 min
Feb 26, 12:19 PM ESTSpecial Marine WarningTAE56 min
Feb 26, 12:27 PM ESTSevere Thunderstorm WarningTAETaylor42 min
Feb 26, 2:39 PM ESTFire Weather WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more37 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.